MAUDE Adverse Event Report: MONTERIS MEDICAL CONNECTOR MODULE

MONTERIS MEDICAL CONNECTOR MODULE
Model Number 20774
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, during the last ablation, after removing and replacing the probe the laser was not fully seated into the connection of the portable connector module (pcm).This resulted in the fiber connection at the pcm melting.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
Device evaluation: the device was visually inspected.It was confirmed that the failure mode was the probe laser fiber not fully connected to the e2k adapter on the portable connector module that resulted in the e2k adapter melting.

Brand Name
CONNECTOR MODULE
Common Device Name
CONNECTOR MODULE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key7881757
Report Number3009970070-2018-00068
Device Sequence Number2725833
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20774
Device Catalogue Number045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1